# SDR CA070814004

- Difficulty date: July 18, 2007
- Submitted: September 5, 2007
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 13,913 hours
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Bowl
- Part number: 460635
- Condition: Leaking
- Location: Hyd Filter
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) THE RT POWERPACK FILTER BOWL HAD A HYDRAULIC LEAK IN FLIGHT, THE POWERPACK WAS PARTIALLY EMPTY. THE LANDING GEAR WAS MANUALLY DESCENDED AND THE PILOT DECLARED AN EMERGENCY.   MECHANIC REPLACED FILTER ASSY (460635) WITH O-RING (MS 28778-16) THE POWER PACK WAS SERVICED, GEAR SWING CARRIED OUT, LEAK CHECKED SERVICEABLE. (TC NR 20070814004)
